MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N1 PATIENT MONITOR
Model Number N1
Medical Device Problem Codes Device Alarm System (1012); No Audible Alarm (1019); Alarm Not Visible (1022)
Health Effect - Clinical Code Asystole (4442)
Date of Event 07/07/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Narrative mindray representatives tested the operation of all benevision n12 and n1 monitors in the department.The devices are functioning normally, and no alarm failure phenomenon was found.More monitor logs are being collected for investigation, and this issue is under investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2025, at 10:00 p.M., a patient was connected to a benevision n12 patient monitor (serial number: (b)(6) in use with a benevision n1 (serial number: (b)(6).The patient experienced asystole; however, no alarm was generated.
 
Event or Problem Description
It was reported that on july 7, 2025, at 10:00 p.M., a patient was connected to a benevision n12 patient monitor (serial number (b)(6)) in use with a benevision n1 (serial number (b)(6)).The patient experienced asystole; however, no alarm was generated.
 
Additional Manufacturer Narrative
When the benevision n1 patient monitor is used as a module with other mindray monitors, there is a low probability that upon setting an alarm pause, the device may remain in the alarm pause state without displaying the remaining alarm pause time.In this situation, a prompt indicating the alarm pause state will remain visible on the interface, and all other monitoring functions and technical alarm functions will continue to operate normally.Users can cancel the alarm pause at any time.Mindray will issue a field safety notice (fsn) to affected customers informing them of the relevant information and the measures taken.Mindray service team representative or authorized service personnel will contact customers for software upgrade.

Brand Name
BENEVISION N1 PATIENT MONITOR
Common Device Name
BENEVISION N1
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
Manufacturer Contact
jessica edwards
800 macarthur blvd
mahwah, NJ 07430
MDR Report Key22664532
Report Number3009156722-2025-00016
Device Sequence Number18004508
Product Code MHX
UDI-Device Identifier06944904094922
UDI-Public06944904094922
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberN1
Device Catalogue Number6660B-PA00090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 97437
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown